# SDR SWIA202163731

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 FS 364.00 TO FS 399.00 IS CORRODED.     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED NEW SEAT TRACK AT RBL 9 FS 364 TO FS 399 PN# 601R31032-15 PO# 69772 IAW CRJ 200 AMM 53-01-11-000-802 AND CRJ 200 AMM 53-01-11-400-802
